# SDR P5CA9800784

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME WEB AND DOUBLER AT BS 380 S-24L.  REPAIRED PER BOEING TELEX PAO-HKG-98-106TE/0116RE AND HAECO REPAIR SCHEME R-53-12-33742.
